EconPapers    
Economics at your fingertips  
 

Optimal Simultaneous Approximation via -Summability

Francisco Aguilera, Daniel Cárdenas-Morales and Pedro Garrancho

Abstract and Applied Analysis, 2013, vol. 2013, 1-5

Abstract:

We present optimal convergence results for the m th derivative of a function by sequences of linear operators. The usual convergence is replaced by -summability, with being a sequence of infinite matrices with nonnegative real entries, and the operators are assumed to be m -convex. Saturation results for nonconvergent but almost convergent sequences of operators are stated as corollaries.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/824058.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/824058.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:824058

DOI: 10.1155/2013/824058

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:824058